# SDR FDEA201112275444

- Difficulty date: December 27, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 64,894 hours, 11,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA8304501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 405, X 44 UPPER CABIN FLOOR SUPPORT FOUND CRACKED.  R & R IAW SRM 51-31-01, REV 48.  REPAIR CLASSFIED AS MAJOR IAW GMM 6-2-100, REV 113.
